# SDR WTAA970028

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120124
- System (JASC): 3244 · Tire
- Part: Tire Wheel Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - RIGHT INBOARD TIRE BLOWN ON TAKEOFF REPORTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH RIGHT MAIN TIRES AND WHEEL ASSEMBLIES, P/N 314461.  AIRCRAFT RETURNED TO SERVICE.  (M)
